Alert archive / South Dakota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 237, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 5, 2022, 2:43 PM CDT for 5 counties in South Dakota. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2022, 2:43 PM CDT (19:43 UTC)
- Expired
- Jul 5, 2022, 3:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bon Homme County, SD, Charles Mix County, SD, Douglas County, SD, Hutchinson County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 116 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 2:50 PM CDT | TSTM WND GST 60 | 6 Ne Tyndall, SD | |
| Jul 5, 2:55 PM CDT | TSTM WND GST 64 | 5 Ese Tyndall, SD | MESONET STATION 179 SD RWIS TYNDALL. |
| Jul 5, 2:59 PM CDT | TSTM WND GST 77 | Springfield, SD | PERSONAL WEATHER STATION: KSDSPRING9. |
| Jul 5, 3:20 PM CDT | TSTM WND GST 59 | 2 Ne Yankton, SD | AWOS STATION KYKN YANKTON MUNICIPAL AIRPORT. |
| Jul 5, 3:28 PM CDT | TSTM WND GST 65 | 2 Wsw Gayville, SD | MESONET STATION 197 SD RWIS GAYVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 9:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jul 5, 1:37 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 7.7 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 925 J/kg
- Mixed-layer CIN
- -324 J/kg
- Mixed-layer LCL
- 1874 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
027
WUUS53 KFSD 051943
SVRFSD
SDC009-023-043-067-135-052045-
/O.NEW.KFSD.SV.W.0237.220705T1943Z-220705T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Sioux Falls SD
243 PM CDT Tue Jul 5 2022
The National Weather Service in Sioux Falls has issued a
* Severe Thunderstorm Warning for...
Southeastern Charles Mix County in south central South Dakota...
Bon Homme County in southeastern South Dakota...
Southeastern Douglas County in south central South Dakota...
Yankton County in southeastern South Dakota...
Southwestern Hutchinson County in southeastern South Dakota...
* Until 345 PM CDT.
* At 243 PM CDT, severe thunderstorms were located along a line
extending from near Delmont to Wagner to near Spencer, moving
southeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Dante around 250 PM CDT.
Avon around 255 PM CDT.
Other locations in the path of these severe thunderstorms include
Tyndall, Springfield, Scotland, Tabor, Lewis And Clark State
Recreation Area, Utica, Yankton, Mayfield, Irene and Mission Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 9815 4293 9844 4300 9850 4304 9846
4328 9836 4318 9791 4317 9716 4280 9716
4281 9721 4285 9723 4287 9730 4284 9769
4287 9785 4277 9794 4276 9803
TIME...MOT...LOC 1943Z 292DEG 53KT 4328 9821 4308 9831 4296 9869
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schumacher3 follow-up statements
108
WWUS53 KFSD 051955
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
255 PM CDT Tue Jul 5 2022
SDC009-023-043-067-135-052045-
/O.CON.KFSD.SV.W.0237.000000T0000Z-220705T2045Z/
Charles Mix SD-Bon Homme SD-Douglas SD-Yankton SD-Hutchinson SD-
255 PM CDT Tue Jul 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CHARLES MIX...BON HOMME...SOUTHEASTERN DOUGLAS...
YANKTON AND SOUTHWESTERN HUTCHINSON COUNTIES...
At 254 PM CDT, severe thunderstorms were located along a line
extending from Scotland to near Dante to near Gross, moving east at
60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. At 250 PM CDT, a 60 mph wind gust
was reported 6 miles northeast of Tyndall.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Scotland around 300 PM CDT.
Tyndall, Springfield and Utica around 310 PM CDT.
Mayfield around 315 PM CDT.
Tabor and Mission Hill around 320 PM CDT.
Irene and Volin around 325 PM CDT.
Yankton and Lewis And Clark State Recreation Area around 330 PM
CDT.
Other locations impacted by these severe thunderstorms include
Gayville, Lesterville and Yankton Sioux Tribal Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 9815 4293 9844 4300 9850 4304 9846
4328 9836 4318 9791 4317 9716 4280 9716
4281 9721 4285 9723 4287 9730 4284 9769
4287 9785 4277 9794 4276 9803
TIME...MOT...LOC 1954Z 291DEG 53KT 4315 9775 4303 9814 4291 9852
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schumacher009
WWUS53 KFSD 052013
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
313 PM CDT Tue Jul 5 2022
SDC043-052022-
/O.CAN.KFSD.SV.W.0237.000000T0000Z-220705T2045Z/
Douglas SD-
313 PM CDT Tue Jul 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DOUGLAS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern South Dakota. A Severe Thunderstorm
Watch also remains in effect until 700 PM CDT for southeastern South
Dakota.
LAT...LON 4284 9815 4293 9844 4300 9850 4304 9846
4316 9816 4318 9791 4317 9716 4280 9716
4281 9721 4285 9723 4287 9730 4284 9769
4287 9785 4277 9794 4276 9803
TIME...MOT...LOC 2012Z 290DEG 53KT 4315 9736 4294 9785 4276 9807
$$
SDC009-023-067-135-052045-
/O.CON.KFSD.SV.W.0237.000000T0000Z-220705T2045Z/
Charles Mix SD-Bon Homme SD-Yankton SD-Hutchinson SD-
313 PM CDT Tue Jul 5 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHEASTERN CHARLES MIX...BON HOMME...YANKTON AND SOUTH CENTRAL
HUTCHINSON COUNTIES...
At 312 PM CDT, severe thunderstorms were located along a line
extending from near Mayfield to near Tyndall to near Niobrara, moving
east at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Trained weather spotters. At 257 PM CDT, a 64 mph wind gust
was reported in Tyndall.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Mayfield around 315 PM CDT.
Tabor around 320 PM CDT.
Irene, Volin and Utica around 325 PM CDT.
Lewis And Clark State Recreation Area around 330 PM CDT.
Yankton around 335 PM CDT.
Mission Hill around 340 PM CDT.
Other locations impacted by these severe thunderstorms include
Gayville, Lesterville and southern Yankton Sioux Tribal Nation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4284 9815 4293 9844 4300 9850 4304 9846
4316 9816 4318 9791 4317 9716 4280 9716
4281 9721 4285 9723 4287 9730 4284 9769
4287 9785 4277 9794 4276 9803
TIME...MOT...LOC 2012Z 290DEG 53KT 4315 9736 4294 9785 4276 9807
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Schumacher063
WWUS53 KFSD 052043
SVSFSD
Severe Weather Statement
National Weather Service Sioux Falls SD
343 PM CDT Tue Jul 5 2022
SDC009-023-067-135-052052-
/O.EXP.KFSD.SV.W.0237.000000T0000Z-220705T2045Z/
Charles Mix SD-Bon Homme SD-Yankton SD-Hutchinson SD-
343 PM CDT Tue Jul 5 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHARLES MIX...BON
HOMME...YANKTON AND SOUTH CENTRAL HUTCHINSON COUNTIES WILL EXPIRE AT
345 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
south central and southeastern South Dakota. A Severe Thunderstorm
Watch also remains in effect until 700 PM CDT for southeastern South
Dakota.
LAT...LON 4284 9815 4293 9844 4300 9850 4304 9846
4316 9816 4318 9791 4317 9716 4280 9716
4281 9721 4285 9723 4287 9730 4284 9769
4287 9785 4277 9794 4276 9803
TIME...MOT...LOC 2042Z 292DEG 53KT 4298 9681 4278 9730 4260 9752
$$
SchumacherWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:36 PM CDT, 7 minutes earlier.
Area forecast discussion, Jul 5, 2:36 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
236 PM CDT Tue Jul 5 2022
.SHORT TERM...(This Evening through Wednesday)
Issued at 236 PM CDT Tue Jul 5 2022
Boisterous linear system moving through southeast SD this afternoon
will continue to press southeast into the early evening. Some spotty
advection into the west edge of this instability may allow for
scattered thunderstorms to continue into the night, although any
severe threat would be much more limited with any activity after
roughly 2z. This line of storms will likely also push instability
south of the area which should greatly limit thunderstorm potential
on Wednesday as well as the severe threat so lowered the chances on
Wednesday and Wednesday night, especially north of Interstate 90.
Lows tonight will mainly be upper 60s with highs on Wednesday in the
80s.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 236 PM CDT Tue Jul 5 2022
Wednesday night into Thursday will see continued chances for
thunderstorms but the better chances will likely be south of the
area. With weak waves moving through and south of the area Wednesday
into Thursday this should further reinforce more stable air,
suppressing the unstable air southward. Lows in the upper 60s and
highs in the 80s.
This busy pattern continues Thursday night into Saturday but there
may still be a tendency for the activity to remain south and west of
the area. For now only expecting isolated to scattered
thunderstorms. Temperatures will warm a bit Friday into Saturday,
with highs Friday in the 80s, then 80s again Saturday but a few 90s
from the James Valley west.
A slightly stronger piece of energy rotates through to the north of
the area on Sunday which will bring another chance for storms Sunday
and Sunday night. Once this system moves through Monday and Tuesday
will likely see decreased chances for thunderstorms and continued
seasonally warm temperatures.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1155 AM CDT Tue Jul 5 2022
A line of strong to severe storms will move through the area this
afternoon into the early evening. Wind gusts of 70 to 90 mph will
be possible with this line. MVFR and IFR conditions are likely
within the stronger storms. The chance for thunderstorms will
linger past sunset into tonight with lower confidence on
convective chances tomorrow morning. There may be some MVFR and
IFR conditions in stratus and fog with the better chances in
southwest MN later tonight.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Heat Advisory until 8 PM CDT this evening for SDZ065>071.
MN...NONE.
IA...Heat Advisory until 8 PM CDT this evening for IAZ012>014-020>022-
031-032.
NE...Heat Advisory until 8 PM CDT this evening for NEZ013-014.
&&
SHORT TERM...08
LONG TERM...08
AVIATION...08Hazardous weather outlook, Jul 5, 4:57 AM CDT, 9 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 457 AM CDT Tue Jul 5 2022 IAZ001>003-MNZ071-072-080-081-089-090-097-098-SDZ038>040-050-052>064- 061000- Lyon-Osceola-Dickinson-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Beadle-Kingsbury-Brookings-Gregory-Jerauld-Sanborn- Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-Minnehaha- Charles Mix-Douglas- 457 AM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for northwest Iowa, southwest Minnesota, central South Dakota, east central South Dakota, south central South Dakota and southeast South Dakota. .DAY ONE...Today and tonight. Another hot and humid day is forecast to prevail today, as heat indices rise into the 90s. Could even see a few locations approach 100 degrees. In addition to this, expect showers and storms this afternoon and evening. Storms that become strong to severe may be capable of producing damaging winds up to 75 mph and hail up to 2 inches in diameter. These storms may also be capable of producing 2 to 4 inches of rain in short period of time, which may result in localized areas of flash flooding, especially across urban areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of storms may be possible Wednesday, though chances remain largely conditional on how the activity from late Tuesday evolves. Therefore, we encourage you to continue monitoring the forecast for the latest updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from noon to 9 pm today. IAZ012>014-020>022-031-032-NEZ013-014-SDZ065>071-061000- Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dixon- Dakota-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union- 457 AM CDT Tue Jul 5 2022 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, northeast Nebraska and southeast South Dakota. .DAY ONE...Today and tonight. Another hot and humid day is forecast to prevail today, as heat indices rise into the 90s to lower 100s. In addition to this, expect showers and storms this afternoon and evening. Storms that become strong to severe may be capable of producing damaging winds up to 75 mph and hail up to 2 inches in diameter. These storms may also be capable of producing 2 to 4 inches of rain in short period of time, which may result in localized areas of flash flooding, especially across urban areas. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Another round of storms may be possible Wednesday, though chances remain largely conditional on how the activity from late Tuesday evolves. Therefore, we encourage you to continue monitoring the forecast for the latest updates. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed from noon to 9 pm today.
In the hours before
Local storm report, Jul 5, 2:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
217 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST WOONSOCKET 44.05N 98.27W
07/05/2022 E80 MPH SANBORN SD EMERGENCY MNGR
&&
SSTLocal storm report, Jul 5, 2:18 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
218 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 3 S CORSICA 43.38N 98.41W
07/05/2022 M60 MPH DOUGLAS SD MESONET
MESONET STATION 304 SD RWIS CORSICA.
&&
SSTLocal storm report, Jul 5, 2:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
220 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND GST 4 ESE FORESTBURG 44.01N 98.03W
07/05/2022 M59 MPH SANBORN SD MESONET
MESONET STATION 6 SD RWIS FORESTBURG.
&&
SSTLocal storm report, Jul 5, 2:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
225 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND GST 1 WSW FAIRFAX 43.02N 98.90W
07/05/2022 M63 MPH GREGORY SD MESONET
MESONET STATION EW7290 BUTTE 8NNW.
&&
SSTLocal storm report, Jul 5, 2:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
238 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND GST 3 N MITCHELL 43.77N 98.04W
07/05/2022 M63 MPH DAVISON SD ASOS
ASOS STATION KMHE MITCHELL MUNICIPAL
AIRPORT.
&&
SSTLocal storm report, Jul 5, 2:42 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
242 PM CDT TUE JUL 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND GST 2 NW TRIPP 43.24N 97.99W
07/05/2022 M59 MPH HUTCHINSON SD MESONET
MESONET STATION 26 SD RWIS TRIPP.
&&
SSTThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:42 AM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 33 min |
| Jul 5, 12:39 PM CDT | Severe Thunderstorm Warning | FSD | Beadle | 66 min |
| Jul 5, 12:43 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Jerauld | 62 min |
| Jul 5, 1:15 PM CDT | Severe Thunderstorm Warning | FSD | Brule, Charles Mix, Gregory | 45 min |
| Jul 5, 1:29 PM CDT | Severe Thunderstorm Warning | FSD | Aurora, Brule, Davison, Douglas, Hanson, Hutchinson and 3 more | 61 min |
| Jul 5, 1:37 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Miner, Sanborn | 53 min |
| Jul 5, 1:54 PM CDT | Severe Thunderstorm Warning | FSD | Charles Mix, Douglas, Gregory | 66 min |
| Jul 5, 2:25 PM CDT | Severe Thunderstorm Warning | FSD | Davison, Douglas, Hanson, Hutchinson, Lake, Lincoln and 3 more | 65 min |
| Jul 5, 2:30 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Brookings, Kingsbury, Lake, Miner, Minnehaha and 2 more | 60 min |
| Jul 5, 3:08 PM CDT | Tornado Warning | FSD | McCook, Minnehaha | 37 min |
| Jul 5, 3:19 PM CDT | Severe Thunderstorm Warning | FSD | Hanson, Hutchinson, Lincoln, McCook, Minnehaha, Turner and 1 more | 56 min |
| Jul 5, 3:27 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union, Yankton | 63 min |
| Jul 5, 3:30 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Miner, Moody | 60 min |
| Jul 5, 4:10 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 65 min |
| Jul 5, 4:23 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 67 min |
| Jul 5, 4:31 PM CDT | Severe Thunderstorm Warning | FSD | Lake, Moody | 29 min |
| Jul 5, 4:55 PM CDT | Flash Flood Warning | FSD | Minnehaha, Moody | 3 hr |
| Jul 5, 5:12 PM CDT | Severe Thunderstorm Warning | FSD | Lincoln, Minnehaha | 63 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.